Thread: Alot of Blood after injection
03-07-2004, 01:46 PM #1
Alot of Blood after injection
This morning i was doing my daily injection of winny. I shot into my delt, which i have done many times. But this time when i took out the pin, blod shot out then poured down my arm pretty thick. it didnt hurt and stopped just a couple seconds later. did i do something wrong?
03-07-2004, 01:48 PM #2
03-07-2004, 02:08 PM #3
Yes i did any real danger though?
03-07-2004, 02:17 PM #4
no danger, but dont make a habit of it
03-07-2004, 02:20 PM #5
Happends to me too. Shoots out like a stream. Quickly, I usually place the needle down and apply an alcohol pad. My mistake was shooting standing over my bed and the stream shot out over my blanket. Was racing back n forth to the washing maching for a minute while my room mate was like wtf you doing? I'd say you passed through a vessel or the pressure of the injection creates a suction after you withdraw to quickly and creates that.
03-07-2004, 04:38 PM #6New Member
- Join Date
- Mar 2004
i had the exact same thing happen to me with sus in my delt, but it stayed a little swelled and red for a few days
03-07-2004, 05:01 PM #7
No need to worry bro, it happens to all of us once in a while.
03-07-2004, 05:04 PM #8
Yeah man every so often I get a real bleeder.......no big deal, only time it is a problem is when it doesn't stop after that 5 seconds
03-07-2004, 05:54 PM #9
using a Z track method can eliminate those messy incidents - if you have enough loose skin to move about - unfortunately I do LOL
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)